July  2011, 10(4): 1079-1096. doi: 10.3934/cpaa.2011.10.1079

Nonlinear hyperbolic-elliptic systems in the bounded domain

1. 

CMAF/Universidade de Lisboa, Av. Prof. Gama Pinto, 2, 1649-003 Lisboa, Portugal

Received  August 2010 Revised  October 2010 Published  April 2011

In the article we study a hyperbolic-elliptic system of PDE. The system can describe two different physical phenomena: 1st one is the motion of magnetic vortices in the II-type superconductor and 2nd one is the collective motion of cells. Motivated by real physics, we consider this system with boundary conditions, describing the flux of vortices (and cells, respectively) through the boundary of the domain. We prove the global solvability of this problem. To show the solvability result we use a "viscous" parabolic-elliptic system. Since the viscous solutions do not have a compactness property, we justify the limit transition on a vanishing viscosity, using a kinetic formulation of our problem. As the final result of all considerations we have solved a very important question related with a so-called "boundary layer problem", showing the strong convergence of the viscous solutions to the solution of our hyperbolic-elliptic system.
Citation: N. V. Chemetov. Nonlinear hyperbolic-elliptic systems in the bounded domain. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1079-1096. doi: 10.3934/cpaa.2011.10.1079
References:
[1]

S. N. Antontsev and N. V. Chemetov, Flux of superconducting vortices through a domain,, SIAM J. Math. Anal., 39 (2007), 263.  doi: 10.1137/060655146.  Google Scholar

[2]

S. N. Antontsev and N. V. Chemetov, Superconducting Vortices: Chapman Full Model,, in, ().  doi: 10.1007/978-3-0346-0152-8_3.  Google Scholar

[3]

S. J. Chapman, A hierarchy of models for type-II superconductors,, SIAM Review, 42 (2000), 555.  doi: 10.1137/S0036144599371913.  Google Scholar

[4]

S. J. Chapman, A Mean-Field Model of Superconducting Vortices in Three Dimensions,, SIAM J. Appl. Math., 55 (1995), 1259.  doi: 10.1137/S0036139994263665.  Google Scholar

[5]

G.-Q. Chen and H. Frid, On the theory of divergence-measure fields and its applications,, Bol. Soc. Bras. Mat., 32 (2001), 401.  doi: 10.1007/BF01233674.  Google Scholar

[6]

L. C. Evans and R. F. Gariepy, "Measure Theory and Fine Properties of Functions,", Studies in Advanced Mathematics, (1999).   Google Scholar

[7]

D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order,", Springer-Verlag, (1983).   Google Scholar

[8]

D. Horstmann, From 1970 until present: the Keller-Segel model in chemotaxis and its consequences., I) Jahresber. Deutsch. Math.-Verein., 105 (2003), 103.   Google Scholar

[9]

C. De Lellis, Ordinary differential equations with rough coefficients and the renormalization theorem of Ambrosio,, Bourbaki Seminar, (2007), 1.   Google Scholar

[10]

O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Ural'tseva, "Linear and Quasilinear Equations of Parabolic Type,", American Mathematical Society, (1968).   Google Scholar

[11]

O. A. Ladyzhenskaya and N. N. Uraltseva, "Linear and Quasilinear Elliptic Equations,", Academic Press, (1968).   Google Scholar

[12]

J. L. Lions and E. Magenes, "Problèmes aux limites non Homogénes et Applications,", Dunod, (1968).   Google Scholar

[13]

J. Malek, J. Necas, M. Rokyta and M. Ruzicka, "Weak and Measure-valued Solutions to Evolutionary PDEs,", Chapman & Hall, (1996).   Google Scholar

[14]

B. Perthame and A.-L. Dalibard, Existence of solutions of the hyperbolic Keller-Segel model,, Trans. Amer. Math. Soc., 361 (2009), 2319.  doi: 10.1090/S0002-9947-08-04656-4.  Google Scholar

[15]

P. I. Plotnikov, "Ultraparabolic Muskat Equations,", Preprint No. 6, (2000).   Google Scholar

[16]

P. Plotnikov and S. Sazhenkov, Kinetic formulation for the Graetz-Nusselt ultra-parabolic equation,, J. Math. Anal. Appl., 304 (2005), 703.  doi: 10.1016/j.jmaa.2004.09.050.  Google Scholar

show all references

References:
[1]

S. N. Antontsev and N. V. Chemetov, Flux of superconducting vortices through a domain,, SIAM J. Math. Anal., 39 (2007), 263.  doi: 10.1137/060655146.  Google Scholar

[2]

S. N. Antontsev and N. V. Chemetov, Superconducting Vortices: Chapman Full Model,, in, ().  doi: 10.1007/978-3-0346-0152-8_3.  Google Scholar

[3]

S. J. Chapman, A hierarchy of models for type-II superconductors,, SIAM Review, 42 (2000), 555.  doi: 10.1137/S0036144599371913.  Google Scholar

[4]

S. J. Chapman, A Mean-Field Model of Superconducting Vortices in Three Dimensions,, SIAM J. Appl. Math., 55 (1995), 1259.  doi: 10.1137/S0036139994263665.  Google Scholar

[5]

G.-Q. Chen and H. Frid, On the theory of divergence-measure fields and its applications,, Bol. Soc. Bras. Mat., 32 (2001), 401.  doi: 10.1007/BF01233674.  Google Scholar

[6]

L. C. Evans and R. F. Gariepy, "Measure Theory and Fine Properties of Functions,", Studies in Advanced Mathematics, (1999).   Google Scholar

[7]

D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order,", Springer-Verlag, (1983).   Google Scholar

[8]

D. Horstmann, From 1970 until present: the Keller-Segel model in chemotaxis and its consequences., I) Jahresber. Deutsch. Math.-Verein., 105 (2003), 103.   Google Scholar

[9]

C. De Lellis, Ordinary differential equations with rough coefficients and the renormalization theorem of Ambrosio,, Bourbaki Seminar, (2007), 1.   Google Scholar

[10]

O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Ural'tseva, "Linear and Quasilinear Equations of Parabolic Type,", American Mathematical Society, (1968).   Google Scholar

[11]

O. A. Ladyzhenskaya and N. N. Uraltseva, "Linear and Quasilinear Elliptic Equations,", Academic Press, (1968).   Google Scholar

[12]

J. L. Lions and E. Magenes, "Problèmes aux limites non Homogénes et Applications,", Dunod, (1968).   Google Scholar

[13]

J. Malek, J. Necas, M. Rokyta and M. Ruzicka, "Weak and Measure-valued Solutions to Evolutionary PDEs,", Chapman & Hall, (1996).   Google Scholar

[14]

B. Perthame and A.-L. Dalibard, Existence of solutions of the hyperbolic Keller-Segel model,, Trans. Amer. Math. Soc., 361 (2009), 2319.  doi: 10.1090/S0002-9947-08-04656-4.  Google Scholar

[15]

P. I. Plotnikov, "Ultraparabolic Muskat Equations,", Preprint No. 6, (2000).   Google Scholar

[16]

P. Plotnikov and S. Sazhenkov, Kinetic formulation for the Graetz-Nusselt ultra-parabolic equation,, J. Math. Anal. Appl., 304 (2005), 703.  doi: 10.1016/j.jmaa.2004.09.050.  Google Scholar

[1]

José Luis López. A quantum approach to Keller-Segel dynamics via a dissipative nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020376

[2]

Illés Horváth, Kristóf Attila Horváth, Péter Kovács, Miklós Telek. Mean-field analysis of a scaling MAC radio protocol. Journal of Industrial & Management Optimization, 2021, 17 (1) : 279-297. doi: 10.3934/jimo.2019111

[3]

Zhouchao Wei, Wei Zhang, Irene Moroz, Nikolay V. Kuznetsov. Codimension one and two bifurcations in Cattaneo-Christov heat flux model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020344

[4]

Eduard Feireisl, Elisabetta Rocca, Giulio Schimperna, Arghir Zarnescu. Weak sequential stability for a nonlinear model of nematic electrolytes. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 219-241. doi: 10.3934/dcdss.2020366

[5]

Yuxin Zhang. The spatially heterogeneous diffusive rabies model and its shadow system. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020357

[6]

Gunther Uhlmann, Jian Zhai. Inverse problems for nonlinear hyperbolic equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 455-469. doi: 10.3934/dcds.2020380

[7]

Omid Nikan, Seyedeh Mahboubeh Molavi-Arabshai, Hossein Jafari. Numerical simulation of the nonlinear fractional regularized long-wave model arising in ion acoustic plasma waves. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020466

[8]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[9]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[10]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[11]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[12]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (1) : 301-317. doi: 10.3934/cpaa.2020267

[13]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[14]

Laurence Cherfils, Stefania Gatti, Alain Miranville, Rémy Guillevin. Analysis of a model for tumor growth and lactate exchanges in a glioma. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020457

[15]

Laurent Di Menza, Virginie Joanne-Fabre. An age group model for the study of a population of trees. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020464

[16]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, 2021, 20 (1) : 449-465. doi: 10.3934/cpaa.2020276

[17]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 215-242. doi: 10.3934/cpaa.2020264

[18]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[19]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

[20]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (32)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]